# SDR LR7A04016

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Condition: Cracked
- Location: Mcd Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5211 FOUND CARGO DOOR INTERIOR BULKHEAD GUSSET (DOUBLER) CRACK AT FS 994 BL 60L.  GUSSET REPLACED IAW SMP583 CHP 51-60 & 51-70, FS 994 LBL 60.
